MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 05990378001
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 - cobas e 602 module serial number is (b)(6).The field service engineer (fse) inspected the module and determined that the measuring cell channel had caused the event.He switched the assay to another measuring channel.He verified the module's performance with qc and precision checks.
 
Event or Problem Description
The initial reporter received a questionable elecsys hbsag ii result from one patient sample tested on the cobas e 602 module.The initial result from the analyzer was 0.33 cut-off index coi (non-reactive).The first repeat result from the analyzer was 1.09 coi (reactive).The second repeat result from another e602 analyzer result was 0.33 coi (non-reactive).No questionable result was reported outside the laboratory.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) updated.The field service engineer also verified that the measuring cell pathway's functions were working, flushed the flow path, and reseated the tubing.The customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23081731
Report Number1823260-2025-03077
Device Sequence Number4965716
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number05990378001
Device Lot Number79814201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABILIFY 2 MG; CLONAPIN 2 MG BID; LASIX 20 MG PRN; LIPITOR 20 MG DAILY; SYMBALTA 60 MG DAILY
Patient Age65 YR
Patient SexFemale
Patient Weight69 KG